# SDR HEEA0014509

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter
- Part number: 204040760003
- Condition: Failed
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTON WILL NOT STAY RESET.
